# SDR ASAA0280646

- Difficulty date: December 10, 2002
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9936534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, FALSE TRACK CORRODED AT FS 149-200.  REPLACED TRACK PER SRM 53-14-1, 51-10-2, 51-10-4, AND 51-30-1.  (M)
